| Model Number |
7010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/14/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the left anterior descending artery.A 3.0mm x 12mm quantum maverick balloon catheter was advanced for dilatation.However, during procedure, the delivery shaft was fractured.The device was completely removed from the patient's body.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.The balloon was tightly folded.The balloon protector and product mandrel were in place.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description